# SDR ASAA2018052724834

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,712 hours, 12,075 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA3587C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 58,173 hours, 22,727 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO N2 ROTATION DURING ENG NR 1 START. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE STARTER IAW AMM 80-11-01-400-801. PERFORMED PNEUMATIC & IDLE POWER LEAK CHECKS IAW AMM 71-00-00-800-811-OPS CHECK NORMAL.
